# SDR GXPA0102

- Difficulty date: February 6, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 100
- Engine: Ge CF7002D2
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 15441062
- Part serial: 11017477
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LOW OIL PRESSURE NR 1 ENGINE SHUT DOWN IN FLIGHT AND DIVERTED.  FOUND NR 1 ENGINE  FUEL / OIL COOLER LEAKING.  REMOVED AND REPLACED NR1 ENGINE FUEL / OIL COOLER.  LEAK AND OPS CHECK . NO DEFECTS NOTED AT THIS TIME.
